Posted by Fiona
on September 16, 2000 at 23:17:15:
In Reply to: Dilantin and nocturia posted by Diane on August 14, 2000 at 11:01:12:
: Hi, folks. I've been on Dilantin since I've been six-years-old (I'm 28 now). Beginning in my teens, I started getting nocturia (constantly getting up at night to urinate). The problem comes and goes, but lately it has been so bad that I get up 10-15 times at night to pee. I don't have my diabetes (my blood sugar is normal) and I don't drink too many fluids before going to bed, so those two are not the culprit. I went to a reliable health site online and, lo and behold, one of the causes of nocturia IS Dilantin. Although I feel a little better now knowing the etiology of my nocturia, I still want to hear from people who take Dilantin and experience nocturia. My e-mail address is above.
Diane I couldnt find you email address so could you please email me my email is McNicholl@xtra.co.nz